MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3510
Medical Device Problem Codes Structural Problem (2506); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 33 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening of the femoral component and insert.Photos provided show signs of tibial insert poly wear.There were no device breakages or surgical delays during the procedure.No further issues or complications were reported.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted devices are not available for return.Chain of command due to recall, hospital will not release indicated.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 6776168 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.6995858 200-07-32 - advanced patella 32mm 3 peg implant.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported may have been the result of femoral loosening, prosthesis wear, loosening of the tibial insert within the tibial tray, and/or inclusion of the polyethylene insert in the packaging recall.However, the failures could not be confirmed and potential contributions of user and patient-related considerations to the reported event could not be assessed as the devices were not available for evaluation and device images and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
Right total knee replacement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.D4: catalog, exp date, udi, and serial # unknown.D10: concomittants unkown.H4: unknown.H6.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3.5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19625654
Report Number1038671-2024-02174
Device Sequence Number8085083
Product Code JWH
UDI-Device Identifier10885862304353
UDI-Public10885862304353
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Catalogue Number02-022-35-3510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/28/2025
10/28/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date10/29/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale